Facebook Pixel
EmpowHER Guest

no period after stopping birth control early

By Anonymous August 3, 2015 - 7:39am
Rate This

Today is august 3rd. I stopped my taking my birth control pills a week early and the last day I took a pill was June 17th. I haven't started my period yet. Why? Am I pregnant? What's going on?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for coming to us with your concern about a late period.

Have you been sexually active since you stopped taking birth control pills? If so, and you have not used any other protection, there is a very good chance your period is late because you become pregnant.

Take a home pregnancy test tomorrow morning. Test using the first urine of the day.


August 3, 2015 - 9:28am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!